RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 1, Pages 132–140 (Mi tmf4058)  

This article is cited in 2 scientific papers (total in 2 papers)

Limit distribution functions of systems with many-particle interaction in classical statistical physics

G. I. Nazin


Abstract: For infinite systems of hard balls with many-particle interaction described by potentials with sufficiently rapid decreasing at the infinity, the existence of the limit distribution functions is proved as well as the existence of the generating functional of these functions, satisfying the system of functional equations which represent the generalization of the N. N. Bogoliubov equation for the generating functional of a system with the two-particle interaction.

Full text: PDF file (479 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:1, 1029–1035

Bibliographic databases:

Received: 08.10.1974

Citation: G. I. Nazin, “Limit distribution functions of systems with many-particle interaction in classical statistical physics”, TMF, 25:1 (1975), 132–140; Theoret. and Math. Phys., 25:1 (1975), 1029–1035

Citation in format AMSBIB
\Bibitem{Naz75}
\by G.~I.~Nazin
\paper Limit distribution functions of systems with many-particle interaction in classical statistical physics
\jour TMF
\yr 1975
\vol 25
\issue 1
\pages 132--140
\mathnet{http://mi.mathnet.ru/tmf4058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=496256}
\zmath{https://zbmath.org/?q=an:0365.60119}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 1
\pages 1029--1035
\crossref{https://doi.org/10.1007/BF01037649}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4058
  • http://mi.mathnet.ru/eng/tmf/v25/i1/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Nazin, “Integrodifferential equations for partial distribution functions in classical statistical physics”, Theoret. and Math. Phys., 27:3 (1976), 533–538  mathnet  crossref  mathscinet
    2. G. I. Nazin, “Topological structure of the family of solutions of the Bogolyubov equation”, Theoret. and Math. Phys., 42:2 (1980), 159–166  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:52
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019